Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 534054, 6 pages
http://dx.doi.org/10.1155/2013/534054
Research Article

Korovkin-Type Theorems in Weighted -Spaces via Summation Process

1Kırıkkale University, Faculty of Science and Arts, Department of Mathematics, Yahşihan, Kırıkkale, Turkey
2Sinop University, Faculty of Sciences and Arts, Department of Mathematics, 57000 Sinop, Turkey

Received 27 August 2013; Accepted 27 September 2013

Academic Editors: I. Beg, G. Dai, F. J. Garcia-Pacheco, H. Iiduka, and S. A. Mohiuddine

Copyright © 2013 Tuncer Acar and Fadime Dirik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Syed Abdul Mohiuddine, “Statistical weighted A-summability with application to Korovkin’s type approximation theorem,” Journal of Inequalities and Applications, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar
  • Vijay Gupta, and Neha Malik, “Genuine link Baskakov–Durrmeyer operators,” Georgian Mathematical Journal, no. 0, 2016. View at Publisher · View at Google Scholar
  • Fadime Dirik, and Pınar Okçu Şahin, “Statistical Relatively Equal Convergence and Korovkin-Type Approximation Theorem,” Results in Mathematics, vol. 72, no. 3, pp. 1613–1621, 2017. View at Publisher · View at Google Scholar
  • Fadime Dirik, and Pınar Okçu Şahin, “Statistical equi-equal convergence of positive linear operators,” Positivity, 2018. View at Publisher · View at Google Scholar